PPPT WPENS Interface & Design Configuration Meeting #9

Europe/Rome
23-3-01 - Aula Pieroni (Frascati)

23-3-01 - Aula Pieroni

Frascati

ENEA Research Center Via Enrico Fermi 45 00044 Frascati, Italy
20
Mauro Cappelli (ENEA)
Registration
Registration to the PPPT WPENS Meeting
Participants
  • Angel Ibarra
  • Davide Bernardi
  • francesco saverio nitti
  • Francisco Martin-Fuertes
  • Frederik Arbeiter
  • Gioacchino Miccichè
  • Kuo Tian
  • Mario Perez
  • Mauro Cappelli
  • Roland Heidinger
  • Tonio Pinna
    • 12:30 13:30
      Lunch (optional) 1h ENEA Canteen

      ENEA Canteen

      ENEA Frascati
    • 13:30 13:35
      Opening 5m 23-3-01 - Aula Pieroni

      23-3-01 - Aula Pieroni

      Frascati

      ENEA Research Center Via Enrico Fermi 45 00044 Frascati, Italy
      20
      Speaker: Angel Ibarra (CIEMAT)
    • 13:35 13:50
      Agenda / Introduction / Approval of IDCM#8 RODs 15m 23-3-01 - Aula Pieroni

      23-3-01 - Aula Pieroni

      Frascati

      ENEA Research Center Via Enrico Fermi 45 00044 Frascati, Italy
      20
      Speaker: Angel Ibarra (CIEMAT)
    • 13:50 15:50
      Session 1: Systems Engineering. Li Systems- S. Nitti, Chair* 23-3-01 - Aula Pieroni

      23-3-01 - Aula Pieroni

      Frascati

      ENEA Research Center Via Enrico Fermi 45 00044 Frascati, Italy
      20
      • 13:50
        Review of actions from previous meeting (Annex 1). 20m
        Speaker: francesco saverio nitti (ENEA)
      • 14:10
        New issues to discuss 20m
      • 14:30
        Specific identified topics 20m
    • 15:50 16:00
      Coffee Break 10m 23-3-01 - Aula Pieroni

      23-3-01 - Aula Pieroni

      Frascati

      ENEA Research Center Via Enrico Fermi 45 00044 Frascati, Italy
      20
    • 16:00 18:00
      Session 2: Project Level Analysis D. Bernardi, Chair* 23-3-01 - Aula Pieroni

      23-3-01 - Aula Pieroni

      Frascati

      ENEA Research Center Via Enrico Fermi 45 00044 Frascati, Italy
      20

      -Review of actions from previous meeting (Annex 1).

      • New issues to discuss

      • Specific identified topics:
        • xxxxx

      • 16:00
        Review of actions from previous meeting (Annex 1). 25m
        Speaker: Davide Bernardi (ENEA)
      • 16:25
        New issues to discuss 1h
      • 17:25
        Specific identified topics: 35m
    • 18:00 18:05
      Adjourn 5m 23-3-01 - Aula Pieroni

      23-3-01 - Aula Pieroni

      Frascati

      ENEA Research Center Via Enrico Fermi 45 00044 Frascati, Italy
      20
    • 09:00 11:00
      Session 3: Systems Engineering. Test Systems K. Tian, Chair* 23-3-01 - Aula Pieroni

      23-3-01 - Aula Pieroni

      Frascati

      ENEA Research Center Via Enrico Fermi 45 00044 Frascati, Italy
      20

      -Review of actions from previous meeting (Annex 1).

      • New issues to discuss

      • Specific identified topics:
        • xxxx

      • 09:00
        Review of actions from previous meeting (Annex 1). 30m
        Speaker: Kuo Tian (Karlsruhe Institute of Technology)
      • 09:30
        New issues to discuss 30m
      • 10:00
        Specific identified topics: 1h
    • 11:00 12:00
      Session 4: Project Management & Integration A. Garcia, Chair* 23-3-01 - Aula Pieroni

      23-3-01 - Aula Pieroni

      Frascati

      ENEA Research Center Via Enrico Fermi 45 00044 Frascati, Italy
      20

      -Review of actions from previous meeting (Annex 1).
      - New issues to discuss

      • Specific identified topics:
        • PEDR status
    • 12:00 13:30
      Lunch 1h 30m ENEA Canteen

      ENEA Canteen

    • 13:30 15:30
      Session 5: Plant Systems (excluding buildings) D. Bernardi, Chair* 23-3-01 - Aula Pieroni

      23-3-01 - Aula Pieroni

      Frascati

      ENEA Research Center Via Enrico Fermi 45 00044 Frascati, Italy
      20

      -Review of actions from previous meeting (Annex 1).

      • New issues to discuss

      • Specific identified topics:
        • xxxx

      • 13:30
        Review of actions from previous meeting (Annex 1). 30m
        Speaker: Davide Bernardi (ENEA)
      • 14:00
        New issues to discuss 30m
        Speaker: Davide Bernardi (ENEA)
      • 14:30
        Specific Identified topics 1h
        Speaker: Davide Bernardi (ENEA)
    • 15:30 15:45
      Coffee Break 15m 23-3-01 - Aula Pieroni

      23-3-01 - Aula Pieroni

      Frascati

      ENEA Research Center Via Enrico Fermi 45 00044 Frascati, Italy
      20
    • 15:45 17:45
      Session 2: Systems Engineering. Accelerator Systems- R. Heidinger, Chair* 23-3-01 - Aula Pieroni

      23-3-01 - Aula Pieroni

      Frascati

      ENEA Research Center Via Enrico Fermi 45 00044 Frascati, Italy
      20
      • Review of actions from previous meeting (Annex 1).

      • New issues to discuss

      • Specific identified topics:
        • Review accelerator configuration

      • 15:45
        Review of actions from previous meeting (Annex 1). 30m
        Speaker: Roland Heidinger (F4E)
      • 16:15
        New issues to discuss 30m
        Speaker: Roland Heidinger (F4E)
      • 16:45
        identified topics 1h
        Speaker: Roland Heidinger (F4E)
    • 17:45 17:50
      Adjourn 5m 23-3-01 - Aula Pieroni

      23-3-01 - Aula Pieroni

      Frascati

      ENEA Research Center Via Enrico Fermi 45 00044 Frascati, Italy
      20
    • 09:00 09:50
      Session 7: Building Configuration. M. Perez, chair* 23-3-01 - Aula Pieroni

      23-3-01 - Aula Pieroni

      Frascati

      ENEA Research Center Via Enrico Fermi 45 00044 Frascati, Italy
      20

      -Review of actions from previous meeting (Annex 1).

      • New issues to discuss

      • Specific identified topics:

      • 09:00
        Review of actions from previous meeting (Annex 1). 50m
        Speaker: MARIO PEREZ (CIEMAT)
    • 09:50 10:00
      Coffee Break 10m 23-3-01 - Aula Pieroni

      23-3-01 - Aula Pieroni

      Frascati

      ENEA Research Center Via Enrico Fermi 45 00044 Frascati, Italy
      20
    • 10:00 12:00
      Session 8: CAD and Interfaces M.Perez, chair* 23-3-01 - Aula Pieroni

      23-3-01 - Aula Pieroni

      Frascati

      ENEA Research Center Via Enrico Fermi 45 00044 Frascati, Italy
      20

      -Review of actions from previous meeting (Annex 1).

      • New issues to discuss

      • Specific actions identified:
        • xxxx

    • 12:00 13:30
      Lunch 1h 30m ENEA Canteen

      ENEA Canteen

    • 13:30 13:35
      Adjourn 5m 23-3-01 - Aula Pieroni

      23-3-01 - Aula Pieroni

      Frascati

      ENEA Research Center Via Enrico Fermi 45 00044 Frascati, Italy
      20
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×